Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Complera and Throat issues
Jun 5, 2013

Hi Dr.Young, Continued thanks on your support and guidance for us. I do in fact chew my Complera,as I was informed by you that that shouldn't be an issue or any less effective then swallowing it whole and was safe to do so. However, for the past several few weeks it's been feeling like there's a lump or clog of mucous at the base of my throat near the very bottom (Sorta where my Thyroid or my thyroid itself)that won't go away, or go down. I've been to the ENT who did a small scope to where my voice box was, but they didn't find anything. They stated that couldn't go down that far to where I was pointing at and that further testing such as an upper GI endoscopy would be needed on that front. I had one of those 5 years ago. Before becoming positive. In hindsight, do you think I could have cancer or anything else critically serious, and am I crazy for thinking Chewing my complera could be causing harm to the throat or just not working? As you can probably read into this. I am nervous and have doubt continually at times. Thanks in Advanced

Response from Dr. Young

Hello and thanks for posting.

I wouldn't think that chewing your medications would cause your symptoms- nor do they seem to be related to cancer.

Do you have difficulty swallowing? Liquids or solids, or both? Do you have reflux or indigestion?

While I'm not hearing anything alarming, it might be good to circle back to your primary care provider if the symptoms persist more than a few more weeks.

BY



Previous
In Thailand on Combivir + Kaletra. Should be Truvada?
Next
Red Rash & Sore throat feeling suicidal

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement